# SDR WX0A2012013071091

- Difficulty date: January 30, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061221
- Condition: Cracked
- Location: Bs 1231-1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CRACKED BETWEEN FS 1231 & 1250.  REPAIRED WEB IAW DWG SG09530019.
